# SDR QMLA2024112120145

- Difficulty date: November 21, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N135AM
- Make and model: Bell 407
- Aircraft serial: 54385
- Aircraft time: 5,253 hours
- Engine: Allsn 250C47B
- Engine time: 3,900 hours
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Bottle
- Part number: 1881110
- Part serial: ALT28249919
- Condition: Cracked
- Location: Zone 200
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AN OVERHAULED GASEOUS MEDICAL O2 BOTTLE WAS FOUND WITH MANUFACTURING DEFECT OR CRACK AT NECK/REGULATOR FITTING. FOUND DURING LEAK CHECK AFTER INSTALLATION.
